Are you on any other medications or have medical conditions?
Congrats on finding this site! Lots of great people and resources to help you get through this.
If you take a vicodin, the W/D symptons will subside, BUT, only because you are giving your body what it wants. Basically you will have put yourself back at the starting line. Are you finished tapering? Have you found it easy to taper? I know I could never taper. I always took what I had thiniking "this one last high will be worth it" ugh was I wrong. tapering takes incredible strenght. the fact you are doing it, says a lot! Good for you!
What are you down to right now? Once you stop taking the opiates, the worst physical W/D symptoms will last about 5 days. Of course this may vary depeding how long you were taking the opiates.
Stay hydrated. Drink some gatorade if you can. If you simply can't keep anything down, try sucking on some ice chips. Opiate W/D won't kill you, BUT, if you are dehydrated for to long, you can get sick. So the most important thing is fluids.
Keep posting!! It will get better.